Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 2, 2012, 7:36 AM EDT for Troup County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2012, 7:36 AM EDT (11:36 UTC)
- Expired
- Jul 2, 2012, 8:15 AM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
County Troup County, GA
The radar
The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2371 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
070
WWUS82 KFFC 021136
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 AM EDT MON JUL 2 2012
GAZ066-078-021215-
736 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HARRIS COUNTIES UNTIL 815 AM EDT...
AT 732 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CANNONVILLE...MOVING EAST AT 10 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP AND
HARRIS COUNTIES THROUGH 815 AM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE LONG CANE...ABBOTTSFORD...PIEDMONT HEIGHTS...
CANNONVILLE...LAGRANGE...SMITHS CROSSROAD...WHITESVILLE-PINE LAKE...
BAUGHS CROSSROADS...JONES CROSSROADS...BIG SPRINGS AND MOUNTVILLE.
&&
LAT...LON 3305 8486 3289 8486 3274 8493 3289 8519
3312 8523
TIME...MOT...LOC 1136Z 290DEG 9KT 3300 8511
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 2, 4:32 AM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 2, 4:32 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 AM EDT MON JUL 2 2012
.SHORT TERM /TODAY THROUGH TUESDAY/...
HAVE SEEN AN OVERALL WEAKENING TREND BUT CONVECTION HAS SURE BEEN
SLOW TO DIMINISH OVERNIGHT. IN FACT HAVE EVEN SEEN A FEW STORMS
JUST DEVELOPING IN EASTERN AL. GIVEN OVERALL TRENDS...THINK
STORMS WILL CONTINUE THROUGH SUNRISE AND THEN DIMINISH. STORMS
SHOULD GET STARTED AGAIN LATE IN THE AFTERNOON AND CONTINUE INTO
TONIGHT. TO DRIVE STORMS TODAY...SFC TROUGH IS ACROSS CENTRAL
GEORGIA AND MULTIPLE VORT MAXIMUMS ARE PROGGED IN THE FLOW TODAY
AND TONIGHT. SPC 3HR CALIBRATED SEVERE THUNDERSTORM GUIDANCE SHOWS
HIGHEST VALUES ACROSS CENTRAL GEORGIA. STUCK CLOSELY TO THIS AND
ADVERTISED BEST POPS ACROSS EAST AND CENTRAL GEORGIA. SIMILAR
SITUATION TO YESTERDAY AS OUR CAPE IS VERY HIGH...PARTICULARLY
ACROSS CENTRAL GEORGIA...BUT NEAR ZERO SHEAR. EXPECT TO SEE SOME
SEVERE STORMS AGAIN TODAY WITH BEST CHANCES LATE IN THE DAY. WITH
UPPER RIDGE WEAKENING MORE INTO TUESDAY AND ADDITIONAL SHORTWAVES
IN THE FLOW...WILL CONTINUE THE TREND OF HIGHER THAN SEASONAL
POPS...WITH SEVERE AGAIN A POSSIBILITY.
WITH UPPER RIDGE SLIDING SOUTHWARD AND 850MB TEMPS COOLING ABOUT A
DEGREE THINK MAX TEMPS SHOULD BE A LITTLE COOLER TODAY...BUT STILL
MOSTLY IN THE 100S. WENT ON THE WARM SIDE OF GUIDANCE SO LEANED
TOWARD THE MAV. COMPLICATING FACTOR TODAY WILL BE PRECIP AND JUST
HOW MUCH IT WILL AFFECT TEMPS. YESTERDAY WE WERE ABLE TO REACH OUR
HIGHS BEFORE PRECIP REALLY AFFECTED TEMPS BUT TODAY WE ARE
STARTING WITH TSRA ALREADY ACROSS SOME AREAS. WOULDNT BE SURPRISED
IF SOME PLACES DID NOT REACH THE ADVERTISED MAX TEMP TODAY.
11
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
LONG TERM PERIOD WILL FEATURE STRONG MID AND UPPER LEVEL HIGH
WEAKENING SIGNIFICANTLY AND MORE IMPORTANTLY SINKING SOUTH OVER THE
GULF COAST. BY WEDNESDAY...THIS WILL LEAVE OUR AREA FIRMLY
ENTRENCHED IN WEST TO NORTHWEST FLOW ALOFT...VERY CONDUCIVE FOR
SHORT WAVE INTRUSIONS. SEVERAL OF THESE SHORT WAVES LOOK TO BE ON
TAP AND VERY DIFFICULT TO TIME BUT MOST SIGNIFICANT APPEAR TO BE
WED AFTERNOON AND AGAIN ON FRIDAY AFTERNOON. THESE WILL LARGELY
DRIVE THE POP DISTRIBUTION ON A DAY TO DAY BASIS...BUT DID INDICATE
A GRADIENT FROM SOUTH TO NORTH EACH DAY MAINLY BASED ON MOISTURE
DISTRIBUTION IN PLACE ACROSS THE AREA.
AS FOR SEVERE POTENTIAL...AGAIN MUCH WILL BE SHORTWAVE
DEPENDENT...BUT MODELS DO NOT SHOW MUCH IN THE WAY OF ANY COLD
POOLS MOVING INTO THE AREA. VALUES AT 500MB AVERAGE AROUND -8C TO
-9C...CONDUCIVE FOR SOME SEVERE STORMS BUT NOTHING TO INDICATE
MORE THAN TYPICAL SUMMERTIME CONDITIONS AT THIS TIME. CAPE VALUES
MIRROR THIS FINDING WITH 2000 TO 3000 J/KG EXPECTED EACH DAY WITH
LITTLE SHEAR EXPECTED.
DEESE
&&
.CLIMATE...
RECORDS FOR 07-02
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1925 65 1943 76 1931 56 1937
KATL 99 1954 68 1943 79 1996 58 1937
KCSG 101 1990 72 1981 78 1996 59 1950
1970
KMCN 103 1954 77 1943 79 1931 58 2008
1937
RECORDS FOR 07-03
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 70 1943 77 1978 58 1932
KATL 101 1925 74 1943 77 1931 60 1881
KCSG 101 1970 75 1988 77 1997 64 1950
1996
KMCN 104 1970 78 1944 77 1931 63 2010
1919
1918
RECORDS FOR 07-04
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 71 1940 75 1980 57 1996
1931
KATL 99 1948 72 1940 75 1993 59 1967
1922 1980 1933
1931
KCSG 99 2006 80 1994 76 2000 64 1986
1998
1997
KMCN 101 1979 74 1940 79 1931 59 1967
RECORDS FOR 07-05
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1954 70 1976 76 1980 58 1933
KATL 99 1948 70 1915 78 1980 59 1933
KCSG 102 1979 78 1976 78 1979 64 1952
KMCN 101 1954 75 1944 76 1980 61 1967
1940 1931
&&
.AVIATION...
06Z UPDATE...
SHRA/TSRA AROUND MCN AND AHN SHOULD CONTINUE FOR THE NEXT FEW
HOURS. CONVECTION CHANCES LOOK BETTER TODAY SO HAVE INCLUDED
PROB30 TSRA AT ALL SITES...HOWEVER BEST CHANCES ARE FOR MCN...CSG
AND AHN. ALTHOUGH PROB30 GOES UNTIL 02/03Z...COULD SEE TSRA LAST
LONGER THAN THAT. WITH OUTFLOW FROM TSRA...WIND DIRECTION HAS BEEN
VRB. ALTHOUGH ATL SITES AND AHN HAVE SWITCHED TO EAST
WINDS...SHOULD SEE GENERAL FLOW SWITCH BACK TO WESTERLY FOR
TODAY...ALTHOUGH ANY THUNDERSTORMS THAT DEVELOP TODAY COULD AGAIN
PRODUCE VRB WIND. VSBY RESTRICTIONS ARE LIMITED TO TSRA...BUT CANT
RULE OUT 5SM OR 6SM AROUND SUNRISE OUTSIDE OF TSRA.
//ATL CONFIDENCE...06Z UPDATE...
HIGH CONFIDENCE ON VSBYS. MEDIUM CONFIDENCE ON CIGS. LOW
CONFIDENCE ON WIND DIRECTION THROUGH 12Z...THEN MEDIUM CONFIDENCE.
LOW CONFIDENCE ON WHETHER TSRA WILL FORM DIRECTLY AT THE AIRPORT
TODAY.
11
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 104 72 99 72 / 50 50 40 20
ATLANTA 101 76 97 74 / 40 40 40 20
BLAIRSVILLE 95 68 89 65 / 40 40 30 20
CARTERSVILLE 100 69 98 67 / 30 30 30 20
COLUMBUS 101 76 97 73 / 40 40 40 30
GAINESVILLE 102 73 96 72 / 40 40 40 20
MACON 102 74 96 73 / 50 50 40 30
ROME 103 69 98 68 / 30 30 30 20
PEACHTREE CITY 101 70 97 68 / 40 40 40 20
VIDALIA 100 75 96 77 / 50 50 40 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...
FLOYD...FORSYTH...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MADISON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PULASKI...
PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...
SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TROUP...TWIGGS...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITFIELD...WILCOX...WILKES...
WILKINSON.
&&
SHORT TERM...11
LONG TERM....DEESE
AVIATION...11Hazardous weather outlook, Jul 2, 5:14 AM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 514 AM EDT MON JUL 2 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 514 AM EDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... DANGEROUSLY HOT TEMPERATURES ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY. ISOLATED SEVERE STORMS ARE EXPECTED. .SYNOPSIS... A STRONG MID AND UPPER LEVEL RIDGE WILL CONTINUE TO WEAKEN SLIGHTLY ACROSS THE AREA ALLOWING FOR GREATER COVERAGE OF STORMS. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DANGEROUSLY HOT TEMPERATURES ALTHOUGH THERE WILL BE AN OPPORTUNITY FOR SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DISCUSSION... RECORD BREAKING TEMPERATURES ARE POSSIBLE ONCE AGAIN TODAY WITH AFTERNOON TEMPERATURES CLIMBING INTO THE 100 TO 105 RANGE AND HEAT INDICES FROM 105 TO 110. WITH THESE DANGEROUSLY HOT TEMPERATURES...THE HEAT ADVISORY HAS BEEN CONTINUED. IT IS IMPORTANT TO STAY IN AIR-CONDITIONED ROOMS AND TO STAY HYDRATED. FOR SAFETY TIPS VISIT WEATHER.GOV/ATLANTA. FOR DETAILS ON THE HEAT ADVISORY AND EXCESSIVE HEAT WARNING SEE NPWFFC. THUNDERSTORMS ARE ONGOING THIS MORNING BUT SHOULD DIMINISH BEFORE RE-DEVELOPMENT TAKES PLACE LATER THIS AFTERNOON. A SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE STORMS LIKELY. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO IN SOME CASES SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... BORDERLINE HEAT ADVISORY CONDITIONS WILL BE IN PLACE FOR TUESDAY AFTERNOON OVER EAST CENTRAL PORTIONS OF THE AREA. AN ADDITIONAL HEAT ADVISORY MAY BE NEEDED FOR THIS AREA LATER TODAY. AS SERIES OF SHORTWAVES WILL MOVE THROUGH THE REGION THROUGH WEEKS END ENHANCING THE THUNDERSTORM POTENTIAL WEDNESDAY AND AGAIN ON FRIDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 2, 1:48 AM EDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
148 AM EDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL JULIETTE 33.11N 83.80W
07/01/2012 E1.75 INCH MONROE GA PUBLIC
NWS BIRMINGHAM RELAYED A REPORT FROM THE PUBLIC OF GOLF
BALL SIZED HAIL NEAR JULIETTE.
&&
DEESESpecial weather statement, Jul 2, 2:14 AM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 AM EDT MON JUL 2 2012
GAZ006-007-013-014-020700-
214 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PICKENS...DAWSON...FANNIN AND GILMER COUNTIES UNTIL 300 AM EDT...
AT 211 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOUNTAINTOWN...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PICKENS...
DAWSON...FANNIN AND GILMER COUNTIES THROUGH 300 AM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE MOUNTAINTOWN...ELLIJAY...
EAST ELLIJAY...CHERRY LOG...CARTECAY...PISGAH...ROY...MARION...
FAUSETT LAKE...AMICALOLA FALLS STATE PARK...LEN FOOTE HIKE INN...
BLACK GAP SHELTER...STOVER CREEK SHELTER...SPRINGER MOUNTAIN SHELTER
AND MARGRET.
&&
LAT...LON 3479 8410 3473 8410 3448 8426 3473 8463
3487 8450
TIME...MOT...LOC 0614Z 304DEG 14KT 3475 8447Special weather statement, Jul 2, 2:33 AM EDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 AM EDT MON JUL 2 2012
GAZ004>006-012-020715-
233 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...MURRAY...FANNIN AND GORDON COUNTIES UNTIL 315 AM
EDT...
AT 228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ETON...MOVING EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
WHITFIELD...MURRAY...FANNIN AND GORDON COUNTIES THROUGH 315 AM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE NORTH GEORGIA
SPEEDWAY...RAMHURST...CHATSWORTH...ETON...CRANDALL...SUMAC...FORT
MOUNTAIN STATE PARK...CARTERS...CONASAUGA LAKE...COLWELL AND JONES
MILL.
&&
LAT...LON 3493 8445 3485 8449 3485 8461 3484 8459
3482 8459 3478 8464 3477 8463 3474 8465
3457 8465 3441 8474 3443 8503 3494 8481
TIME...MOT...LOC 0633Z 278DEG 12KT 3483 8472Special weather statement, Jul 2, 3:02 AM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 AM EDT MON JUL 2 2012
GAZ011-012-019-020-020745-
302 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BARTOW...CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 345 AM EDT...
AT 300 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUBLIGNA...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW...
CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 345 AM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE LAKE MARVIN...TRION...
SUBLIGNA...TIDINGS...EVERETT SPRINGS...OOSTANAULA...ARMUCHEE...
PLAINVILLE...PINSON...SHANNON...ADAIRSVILLE AND CASSVILLE.
&&
LAT...LON 3458 8536 3459 8535 3459 8527 3459 8506
3421 8482 3428 8514 3459 8538
TIME...MOT...LOC 0702Z 337DEG 22KT 3453 8515Special weather statement, Jul 2, 6:42 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 AM EDT MON JUL 2 2012
GAZ041-042-052-021130-
642 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CARROLL...HARALSON AND HEARD COUNTIES UNTIL 730 AM EDT...
AT 637 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF BOWDON...MOVING SOUTHEAST
AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CARROLL...
HARALSON AND HEARD COUNTIES THROUGH 730 AM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE BLACKJACK MOUNTAIN...TYUS...JOHN TANNER
STATE PARK...ROOPVILLE...BOWDON AND MOUNT ZION.
&&
LAT...LON 3359 8508 3343 8511 3343 8529 3344 8531
3376 8536
TIME...MOT...LOC 1042Z 303DEG 15KT 3366 8547Special weather statement, Jul 2, 7:36 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 AM EDT MON JUL 2 2012
GAZ066-078-021215-
736 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HARRIS COUNTIES UNTIL 815 AM EDT...
AT 732 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CANNONVILLE...MOVING EAST AT 10 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP AND
HARRIS COUNTIES THROUGH 815 AM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE LONG CANE...ABBOTTSFORD...PIEDMONT HEIGHTS...
CANNONVILLE...LAGRANGE...SMITHS CROSSROAD...WHITESVILLE-PINE LAKE...
BAUGHS CROSSROADS...JONES CROSSROADS...BIG SPRINGS AND MOUNTVILLE.
&&
LAT...LON 3305 8486 3289 8486 3274 8493 3289 8519
3312 8523
TIME...MOT...LOC 1136Z 290DEG 9KT 3300 8511The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:07 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 38 min |
| Jul 1, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 18 min |
| Jul 1, 8:46 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski, Wilcox | 29 min |
| Jul 1, 8:51 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Jul 1, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 41 min |
| Jul 1, 11:18 PM EDT | Special Weather Statement | FFC | White | 27 min |
| Jul 1, 11:22 PM EDT | Special Weather Statement | FFC | Towns | 23 min |
| Jul 1, 11:58 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Jul 2, 12:04 AM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 26 min |
| Jul 2, 12:13 AM EDT | Special Weather Statement | FFC | Chattahoochee | 32 min |
| Jul 2, 12:34 AM EDT | Special Weather Statement | FFC | Houston, Pulaski | 41 min |
| Jul 2, 12:36 AM EDT | Special Weather Statement | FFC | Greene | 24 min |
| Jul 2, 12:41 AM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 34 min |
| Jul 2, 12:46 AM EDT | Special Weather Statement | FFC | Marion, Schley | 44 min |
| Jul 2, 1:00 AM EDT | Special Weather Statement | FFC | Towns | 30 min |
| Jul 2, 1:03 AM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 42 min |
| Jul 2, 1:05 AM EDT | Special Weather Statement | FFC | Fannin, Lumpkin, Towns, Union, White | 25 min |
| Jul 2, 1:32 AM EDT | Special Weather Statement | FFC | Towns, Union | 43 min |
| Jul 2, 2:14 AM EDT | Special Weather Statement | FFC | Gilmer | 46 min |
| Jul 2, 2:33 AM EDT | Special Weather Statement | FFC | Gordon, Murray | 42 min |
| Jul 2, 3:02 AM EDT | Special Weather Statement | FFC | Floyd | 43 min |
| Jul 2, 3:52 AM EDT | Heat Advisory | FFC | Dade | 11 hr |
| Jul 2, 6:42 AM EDT | Special Weather Statement | FFC | Carroll | 48 min |
| Jul 2, 5:44 PM EDT | Special Weather Statement | FFC | Dade | 46 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.